Population monotonicity and consistency in convex games: Some logical relations

Toru Hokari, Anita Van Gellekom

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

On the domain of convex games, many desirable properties of solutions are compatible and there are many single-valued solutions that are intuitively appealing. We establish some interesting logical relations among properties of single-valued solutions. In particular, we introduce a new property, weak contribution-monotonicity, and show that this property is a key property that links other properties such as population-monotonicity, max consistency, converse max consistency, and dummy-player-out.

Original languageEnglish
Pages (from-to)593-607
Number of pages15
JournalInternational Journal of Game Theory
Volume31
Issue number4
DOIs
Publication statusPublished - 2003 Oct 1
Externally publishedYes

Keywords

  • Consistency
  • Contribution monotonicity
  • Converse consistency
  • Convex games
  • Population monotonicity

ASJC Scopus subject areas

  • Statistics and Probability
  • Mathematics (miscellaneous)
  • Social Sciences (miscellaneous)
  • Economics and Econometrics
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Population monotonicity and consistency in convex games: Some logical relations'. Together they form a unique fingerprint.

  • Cite this